# SDR CALA2018012200294

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 52,711 hours, 22,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT CABIN DOOR WILL NOT ARM.  LUBRICATED SAFTEY PIN GUIDE FITTING AND DOOR ARMING & DISARMING MECHANISM IAW AMM 12-22-52-640-014A.   DOOR OPS NORMAL IAW 52-73-00.
